MAUDE Adverse Event Report: UNOMEDICAL A/S INSET 30; UNO INSET 30 60/13 GREY TCAP 10PK INT

UNOMEDICAL A/S INSET 30; UNO INSET 30 60/13 GREY TCAP 10PK INT
Model Number MMT-886A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: poland.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the poland.It was reported that patient faced infusion set blockage in tubing event on 08-jul-2024.No further information available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Per revision 21 of procedure (b)(4), a child investigation is not required to document the dhr review for a type 2 reportable complaint.However, the child was created to allow the parent record to advance to review and summary.Since it was created, the dhr review was documented within the child.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6003954, in question was manufactured at the reynosa site.Device history record (dhr)review: the lot 6003954 was manufactured according to the work instruction (wi) version 94 and packaging in the machine multivac 10 on 11-nov-2023, with a total of (b)(4) units.Gluing tube: the sub-assembly, gluing tube of the lot 3k04575 was manufactured according to the wi version 57 and manufactured in the machine ft02, on 27-oct-2023, with a total of (b)(4) units.The review of the dhr revealed that during on-line, one sample failed the visual test.Consequently, an extended for a bent needle was raised.However, according to the sampling results, the lot was accepted.Furthermore, the overall review of the dhr confirms that all required process-related tests were completed and met the applicable requirements.No deviations were identified, and conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) was raised during production in relation to the complaint malfunction code.However, this complaint requires a further device history record (dhr) determination assessment due to findings in the dhr review associated with the complaint code.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
INSET 30
Common Device Name
UNO INSET 30 60/13 GREY TCAP 10PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19936114
Report Number3003442380-2024-19554
Device Sequence Number11980799
Product Code FPA
UDI-Device Identifier05705244019461
UDI-Public05705244019461
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2026
Device Model NumberMMT-886A
Device Lot Number6003954
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown